# SDR AALA201609099015

- Difficulty date: July 31, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Loose
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. HOLE WEAR ON RT AFT NLG DOOR FORWARD HINGE OF AFT FITTING BETWEEN FRAME 18 AND FRAME 20.  REPLACED HINGE FITTINGS IAW CMM 52-82-32 AND PERFORMED CHECK OF PLAY AT RT NLG AFT DOOR IAW AMM 32-22-00-220-002-A.
